# SDR FDEA201105181941

- Difficulty date: May 18, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510253
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR LT LOWER TORQUE BOX UPPER WEB HAS PUNCTURE HOLE AT STAND-OFF   BRACKET. CUT OUT DAMAGE IAW SRM REV 103 51-10-1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG1 REV 103. INSTALLED DOUBLER IAW SRM 51-30-2.
